On a certain class of transcendental numbers
Matematičeskie zametki, Tome 4 (1968) no. 3, pp. 341-348
Cet article a éte moissonné depuis la source Math-Net.Ru
We show that the numbers $e^\alpha a^\beta$ are transcendental, where $a\ne0$; $1$, is irrational, $\alpha\ne0$, and $\beta$ is algebraic.
@article{MZM_1968_4_3_a9,
author = {A. A. Shmelev},
title = {On a certain class of transcendental numbers},
journal = {Matemati\v{c}eskie zametki},
pages = {341--348},
year = {1968},
volume = {4},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1968_4_3_a9/}
}
A. A. Shmelev. On a certain class of transcendental numbers. Matematičeskie zametki, Tome 4 (1968) no. 3, pp. 341-348. http://geodesic.mathdoc.fr/item/MZM_1968_4_3_a9/